Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 17, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Apr 7, 2014, 8:58 PM CDT for 23 counties in Texas. It took effect at Apr 8, 2014, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2014, 8:58 PM CDT (01:58 UTC)
- In effect from
- Apr 8, 2014, 1:00 PM CDT
- Expired
- Apr 8, 2014, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Houston/Galveston, TX
All 23 counties
Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101 WWUS74 KHGX 080158 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 858 PM CDT MON APR 7 2014 ...STRONG NORTHWEST WINDS TUESDAY AFTERNOON... .A REINFORCING COLD FRONT COMING THROUGH TUESDAY MORNING WITH BACKING HIGH PRESSURE...ALONG WITH A COOLING ATMOSPHERE...WILL MAKE FOR A STRONG NORTHWEST WIND DAY. STRENGTHENED MID LEVEL NORTHERLIES MIXING DOWN TO THE SURFACE WILL TRANSLATE TO SUSTAINED SURFACE WINDS OF OVER 20 MPH DURING THE LATE MORNING...WITH THE STRONGEST WINDS OCCURRING DURING THE AFTERNOON INTO EARLY EVENING. TXZ163-164-176>179-195>200-210>214-226-227-235>238-090000- /O.NEW.KHGX.WI.Y.0017.140408T1800Z-140409T0000Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 858 PM CDT MON APR 7 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. * EVENT...STRONG NORTHWEST TO NORTH WINDS SUSTAINED BETWEEN 20 TO 25 MPH...WITH GUSTS TO OVER 30 MPH. * TIMING...FROM LATE TUESDAY MORNING THROUGH LATE AFTERNOON. * IMPACT...HAZARDOUS TRAVELING ON MORE EAST TO WEST ORIENTED ROADS. SMALL LIMBS STRIPPED FROM TREES...LIGHTWEIGHT OBJECTS TOSSED ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
3 follow-up statements
387 WWUS74 KHGX 080834 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 334 AM CDT TUE APR 8 2014 ...STRONG NORTHWEST WINDS TUESDAY AFTERNOON... .STRONG NORTHWEST WINDS WILL STRENGTHEN TO BETWEEN 20 AND 25 MPH AROUND MIDDAY TODAY AND PERSIST INTO THE EARLY EVENING. TXZ163-164-176>179-195>200-210>214-226-227-235>238-081645- /O.CON.KHGX.WI.Y.0017.140408T1800Z-140409T0000Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 334 AM CDT TUE APR 8 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * EVENT...NORTHWEST 20 TO 25 MPH...WITH GUSTS TO 30 MPH. * TIMING...NOON TO 7 PM. * IMPACT...HAZARDOUS TRAVEL ON SOUTHWEST TO NORTHEAST ORIENTED ROADS. SMALL LIMBS STRIPPED FROM TREES...LIGHTWEIGHT OBJECTS TOSSED ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
177 WWUS74 KHGX 082036 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 336 PM CDT TUE APR 8 2014 ...STRONG NORTHWEST WINDS TUESDAY AFTERNOON... .STRONG NORTHWEST WINDS WILL STRENGTHEN TO BETWEEN 20 AND 25 MPH AROUND MIDDAY TODAY AND PERSIST INTO THE EARLY EVENING. TXZ163-164-176>179-195>200-210>214-226-227-235>238-090000- /O.CON.KHGX.WI.Y.0017.000000T0000Z-140409T0000Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 336 PM CDT TUE APR 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * EVENT...NORTHWEST 20 TO 25 MPH...WITH GUSTS TO 35 MPH. * TIMING...NOON TO 7 PM. * IMPACT...HAZARDOUS TRAVEL ON SOUTHWEST TO NORTHEAST ORIENTED ROADS. SMALL LIMBS STRIPPED FROM TREES...LIGHTWEIGHT OBJECTS TOSSED ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
367 WWUS74 KHGX 082037 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 337 PM CDT TUE APR 8 2014 ...STRONG NORTHWEST WINDS THIS AFTERNOON... .STRONG NORTHWEST WINDS TO PERSIST INTO THE EARLY EVENING. TXZ163-164-176>179-195>200-210>214-226-227-235>238-090000- /O.CON.KHGX.WI.Y.0017.000000T0000Z-140409T0000Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 337 PM CDT TUE APR 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * EVENT...NORTHWEST 20 TO 25 MPH...WITH GUSTS TO 35 MPH. * TIMING...THROUGH 7 PM. * IMPACT...HAZARDOUS TRAVEL ON SOUTHWEST TO NORTHEAST ORIENTED ROADS. SMALL LIMBS STRIPPED FROM TREES...LIGHTWEIGHT OBJECTS TOSSED ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Apr 7, 6:07 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 7, 6:07 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 PM CDT MON APR 7 2014
.AVIATION...
WATCHING SOME SHRA/TSRA DEVELOP W & NW OF THE TERMINALS IN
ASSOCIATION WITH UPPER TROF & DAYTIME HEATING. FIRST CLUSTER
APPROACHING MATAGORDA BAY AREA NOT EXPECTED TO AFFECT SE TX
TERMINALS THEMSELVES BUT COULD BE A BUMPY RIDE FOR THOSE HEADED
THAT WAY. ADDITIONAL ACTIVITY DEVELOPING IN CNTL TX SHOULD BE
MOVING INTO SE TX 2-9Z. OVERALL COVERAGE & INTENSITY SHOULD
GRADUALLY WANE THRU THE PERIOD WITH WITH THE LOSS OF HEATING.
ADDED SOME TEMPOS FOR CLL/UTS AND KEPT VCSH'S IN PLACE WHERE THEY
WERE ALREADY ADVERTISED.
SKIES SHOULD CLEAR EARLY/MID MORNING TUE...BUT STRONG NW WINDS
EXPECTED TO DEVELOP. GUSTS ABOVE 20KT TOWARD MID MORNING...AND
AT OR ABOVE 30KT DURING THE AFTN HOURS. SPEEDS IN THE 00Z TAFS ARE
SOMEWHAT CONSERVATIVE BASED ON 18Z MODEL GUIDANCE. WILL RE-
EVALUATE AND POSSIBLY FURTHER INCREASE FOR THE 6Z PACKAGE. 47
&&
.PREV DISCUSSION... /ISSUED 303 PM CDT MON APR 7 2014/
CLOUDS HAVE SCATTERED OUT ACROSS SOUTHEAST TEXAS THIS AFTERNOON
ALLOWING TEMPERATURES TO WARM INTO THE UPPER 60S AND LOW 70S. A
FEW THUNDERSTORMS HAVE DEVELOPED OVER THE LAST HOUR ACROSS THE
NORTHERN HILL COUNTRY ALONG A COLD FRONT AND IN THE VICINITY OF
THE UPPER LEVEL TROUGH AXIS. AS THIS UPPER TROUGH SWINGS EASTWARD
OVERNIGHT WE WILL SEE THE CHANCE FOR SHOWERS AND THUNDERSTORMS
EXTEND INTO SOUTHEAST TEXAS. HAVE KEPT SLIGHT CHANCE POPS WITH A
MENTION OF THUNDER IN FOR THE ENTIRE REGION ALTHOUGH THE BEST
CHANCE FOR ANY THUNDERSTORMS WOULD BE ACROSS AREAS NORTH OF
INTERSTATE 10. THE COLD FRONT WILL SWEEP THROUGH OUR REGION
SHORTLY BEFORE SUNRISE ENDING THE CHANCE FOR RAIN AND USHERING IN
BRISK NORTHWEST WINDS. WITH DRY AND WINDY CONDITIONS EXPECTED
BEHIND THE FRONT HAVE ISSUED A FIRE WEATHER WATCH FOR THE WESTERN
THIRD OF THE AREA TOMORROW AND A WIND ADVISORY IS POSSIBLE FOR THE
SAME AREAS AND ALSO ALONG THE COAST.
EXTENDED FORECAST REMAINS RELATIVELY UNCHANGED. ONSHORE FLOW WILL
REDEVELOP BY LATE WEDNESDAY AS THE UPPER LEVEL FLOW BECOMES MORE
ZONAL. TEMPERATURES WILL THEN WARM INTO THE WEEKEND WITH HIGHS IN
THE 80S POSSIBLE BY SATURDAY. AN UPPER LEVEL DISTURBANCE WILL
ARRIVE ON SUNDAY BRINGING OUR NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL SWEEP
THROUGH THE REGION LATE SUNDAY NIGHT OR EARLY MONDAY MORNING. 38
MARINE...
WINDS RELAXING THIS AFTERNOON BUT THIS WILL CHANGE WITH THE ARRIVAL
OF COLD FRONT AFTER MIDNIGHT. EXPECT WINDS TO RAMP UP TO 20-25 KNOTS
WITH FREQUENT GUSTS NEAR 30 KNOTS. HAVE HOISTED THE SCA FLAG FOR ALL
WATERS FOR TOMORROW. HIGH PRESSURE RAPIDLY BUILDS IN THE WAKE OF THE
VIGOROUS UPPER LEVEL TROUGH AND WINDS DROP OFF QUICKLY TUESDAY NIGHT
AS DO THE SEAS. SOUTHEASTERLY FLOW DEVELOPS WEDNESDAY AND CONTINUES
UNTIL AT LEAST SUNDAY. MAY REACH SCEC CONDITIONS FOR THE ONSHORE
FLOW THURSDAY OR FRIDAY.
45
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 50 72 47 76 52 / 20 10 0 0 0
HOUSTON (IAH) 53 73 47 76 53 / 20 10 0 0 0
GALVESTON (GLS) 58 73 58 73 63 / 20 10 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...GM...SMALL CRAFT ADVISORY FROM 6 AM TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Apr 7, 4:51 AM CDT, 16 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 451 AM CDT MON APR 7 2014 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238- 081000- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON-WHARTON- 451 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY...STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT. SUSTAINED NORTH WINDS WILL INCREASE TO 20 TO 25 MPH WEST OF A MADISONVILLE TO RICHMOND TO FREEPORT LINE AND A WIND ADVISORY MAY BE REQUIRED FOR THE WESTERN THIRD AND COASTAL AREAS OF SOUTHEAST TEXAS. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 30 PERCENT WEST OF A MADISONVILLE TO SARGENT LINE. THIS WILL SET THE STAGE FOR ELEVATED FIRE WEATHER CONDITIONS ON TUESDAY. A FIRE WEATHER WATCH MAY BE NEEDED FOR THE WESTERN THIRD OF SOUTHEAST TEXAS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 7, 5:56 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
556 PM CDT MON APR 7 2014
TXZ235-236-072345-
JACKSON TX-MATAGORDA TX-
556 PM CDT MON APR 7 2014
...SPECIAL WEATHER STATEMENT...
AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF FORDTRAN...OR 9 MILES SOUTHEAST OF YOAKUM...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EDNA...PALACIOS...GANADO...LA WARD...LOLITA...BLESSING...
VANDERBILT...MORALES...LAKE TEXANA DAM AND CORDELE.
LAT...LON 2923 9671 2923 9665 2862 9593 2839 9637
2846 9632 2845 9635 2846 9634 2860 9599
2861 9598 2864 9598 2858 9623 2875 9618
2864 9632 2876 9645 2873 9644 2871 9643
2871 9664 2901 9683 2906 9694
TIME...MOT...LOC 2256Z 294DEG 26KT 2919 9705The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:00 PM CDT | Special Weather Statement | HGX | Austin, Waller, Washington | 45 min |
| Apr 8, 4:08 AM CDT | Low Water Advisory | HGX | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.